# SDR IPXA2019050241650

- Difficulty date: May 1, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C INSPECTION ON TC 7682 ON RT WING LOWER FUEL PANL 636AB FOUND 3 HOLES WITH CRACKS. REAMED HOLES, FABRICATED AND INSTALLED BUSHINGS ON RT ING FUEL PANEL 636AB PER SRM 57-20-02 REPAIR 5.
